# SDR HNAA2023122700496

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 50,146 hours, 46,592 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, D

## Discrepancy

FO W/S COMPLETED CRACKED DURING CLIMBOUT.  R&R WINDHIELD IAW AMM 56-10-01.
